# SDR UALA2008111304042

- Difficulty date: July 28, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 70,801 hours, 11,493 cycles
- Engine: Pwa PW4060
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD CARGO DOOR EICAS ALONG WITH OVERHEAD CARGO DOOR LIGHT.  RTFL.  FOUND LOOSE CONNECTOR ON FWD CARGO DOOR WIRE HARNESS.  SECURED CONNECTOR & DOOR INDICATION OPS NORMAL.
